# SDR AALA202210177563

- Difficulty date: October 3, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D53480042204
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER FORWARD CORNER FITTING HAS ELONGATED HOLE AT FR 66 AND S23L. REPLACED CORNER FITTING PER SRM 51-42-11.
